| Model Number |
VLOCN0326 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a laparoscopic abdominal wall scar hernia repair, the first suture broke during suturing, and the second one also broke.A third suture was placed successfully without any problems.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant products: vlocn0326 - vlocn0326 v-loc* pbt 0 blu 45cm gs21x12 - lot# a4g1971vy.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted one partial suture and one needle.The needle was attached to the suture.The suture was returned broken in the barbed section with the loop end missing.The suture length was measured with a metal yard stick, calibration asset and was determined the length to be 13 1/2 inches.The original suture length according to the product description was 18 inches.The needle was received bent at 2/3 of its length from the needle tip.Upon microscopic inspection, instrument marks were observed near the bend site.It was reported that the suture broke.The reported issue was confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: of suture bent needle.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.